Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had levonelle , got heaving bleeding, another encounter, light bleeding, dizziness, fatigue. Pregnant or side effect of pill?

i took morning after pill Levonelle 12 hours after one week later i got a heavy bleed for about week but had onother accident and wasnt in time to take onother morning after pill i havent come on my period apart from i had a really light bleed only enough when i wiped myself been getting dizzy spells and constantly tired could this be side affect of morning after pill or could i be pregnant
Asked On : Sun, 6 May 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The irregular bleeding that you are having is a side effect of the pill. This is not related to pregnancy. It will take a few weeks for the periods to become regular again.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor